# SDR AALA200800971

- Difficulty date: April 15, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT EXIT PLACARD AT FORWARD LEFT OVERWING DAMAGED.  REPLACED PLACARD FOR EMERGENCY LIGHT EXIT AT FORWARD LEFT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
